Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking high doses of Naproxen, tested positive for THC level. Can Naproxen cause this problem?

I have been taking high doses of Naproxen for a medical condition and since taking this drug have tested positive for thc in my system. Can Naproxen cause this problem
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.
Non steroidal anti inflammatory drugs( N S A I Ds) as Naproxen is sued to treat pain and inflammation in body by reducing hormones that cause inflammation & pain in the body.

There are so many side effects of this naproxen as bleeding from stomach, C A D ( CORONARY ARTERY DISEASE) .
Due to cumulative effects alcohol produces many side effects so should be avoided.
Naproxen is excreted in urine so also T H C.

T H C is tetrahydrocannabinol an active ingredient of cannabis.
Psychoactive and physiological effects are similar type of both drugs hence a false + VE reports may be.
If some one have taken cannabis long time ago than T H C may be +ve.
Regards. Dr. HET
Answered: Sat, 27 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor